I developed a little patch of small, skin-colored bumps that turn red when irritated, on the right side of my face some time ago, in addition to my regular acne. I started taking Yaz birth control, and then went to see a dermatologist who had me use Cera Ve cleanser and moisturizer and apply a Clindamyacin cream in the morning and Tretinoin at night. This helped my regular acne, but this little patch of bumps didn't go away, and another cluster started developing on my chin. My dermatologist prescribed a testosterone inhibitor, thinking it was hormonal acne, but these little bumps aren't filled with pus and using the Tretinoin on them made them dry out enough that I could exfoliate most of it off, only for them to regrow back to their former size. I used a prescription hydrocortisone gel on them, thinking it might be a rash, and that helped a little but did not make them vanish completely, and recently they began to spread up the right side of my face...I am now only using my cleaner, moisturizer, and Clindamyacin (which is an antibacterial), but they aren't really getting better, and have gotten worse since I stopped putting hydrocortisone on them.
Does anybody know what this is or what to do about it? Thanks!
From your symptoms it does not sound like acne but sounds like dermatitis. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also try to minimize sweating. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken. If the symptoms persist then please consult a dermatologist as steroids may be needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.